# SDR DALA2024070906955

- Difficulty date: July 8, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 73,838 hours, 29,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Damaged
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4757020) FOUND ON ARRIVAL EXIT SIGN DAMAGED. REMOVE AND REPLACE MID AISLE EXIT SIGN PER B737 AMM 33-511.
